# SDR UALA2012101105784

- Difficulty date: October 11, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 51,179 hours, 6,324 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 202
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU GENERATOR FAILED AT GATE.    REPLACED APU GENERATOR PER MM, OPS CHECKED GOOD.
